# SDR R61A2023122100751

- Difficulty date: December 22, 2023
- Submitted: December 22, 2023
- Operation: Air carrier
- Aircraft: N218JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000186
- Aircraft time: 39,679 hours, 25,792 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: 17003719005
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHILE IN HEAVY CHECK - CORROSION ON FORWARD PASSENGER DOOR CUTOUT LOWER BEAM, FR 16-19.   REMOVED AND REPLACED FORWARD PASSENGER DOOR CUTOUT LOWER BEAM FR 16-19 REF EMB SRM 51-21-01, EMB SRM 51-40-08.
